MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT
Model Number KIMP412R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, anterior knee pain on stairs.Right.Poly was removed and replaced with a 14mm, 41 patella was implanted.Components not revised: ktccnp40 advance tib base size 4, lot # 025186877.Kftcnp47 advance femur size 4 right, lot # 025161232.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8708770
Report Number3010536692-2019-00827
Device Sequence Number2072880
Product Code JWH
UDI-Device IdentifierM684KIMP412R1
UDI-PublicM684KIMP412R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP412R
Device Catalogue NumberKIMP412R
Device Lot Number07493442
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/21/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;